# SDR TI1R001472

- Difficulty date: May 26, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- Engine: Pwa PW206A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 9A2045
- Part serial: 369
- Condition: Faulty
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP CARTRIDGE, POSITIVE TERMINAL GROUNDED, TRIPS BREAKER.  REMOVED AND REPLACED.
